Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online
Ask a Urologist   »  

Have Brown Sequard Syndrome, ejaculation affected. Taking Viagra. What can be done to improve semen quantity?

User rating for this question
Very Good
Answered by

Urologist
Practicing since : 1991
Answered : 1415 Questions
Question
I have Brown Sequard Syndrome at level T6-T7 and T8-T9. I have been able to get and orgasm and ejaculate only 5 or six times during the last 4 + years. Taking viagra gives me a strong erection. I can feel sensation in various parts of my penis. Tlhe seman is watery and the volume is low. Is there anything that can be done to help me obtain orgasm and improve seman quantity.
Posted Sat, 21 Apr 2012 in Urinary and Bladder Problems
 
 
Answered by Dr. G.Srinivasan 2 hours later
Hi,

Thanks for posting your query.

In spinal cord lesions, both erection and ejaculation may be affected.

Erection can be made better with Viagra or equivalent medications.

Ejaculation, semen quality and quantity can be negatively affected by advanced age as in your case.

If you are planning a child, then a semen analysis needs to be done and medications may have to be started based on the interpretation. If not, nothing needs to be done as such.

In nervous system disease, orgasm is definitely an issue and unfortunately, nothing much can be offered medically. Sorry about that.

If you are happy, please accept my answer or else please get back to me.

All the best.

Regards

DR G Srinivasan.

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor